# SDR DLM88090954

- Difficulty date: May 30, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: 3916896505
- Condition: Corroded
- Location: Rudder Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PCU STABILIZATION ROD END CORRODED OUT OF LIMITS.  REPAIRED BY REPLACEMENT PER 20-20-01.
